# SDR SWAA2018112727058

- Difficulty date: October 17, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 56,053 hours, 32,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 663+2, LBL 32.  REPAIRED DECK WEB PER EA AND ER.
